# SDR CALA9700374

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN INTERCOSTAL AT BS 420 TO 440, STRINGER 26L.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
